# SDR 2003FA0000933

- Difficulty date: September 2, 2003
- Submitted: September 16, 2003
- Operation: General aviation
- Aircraft: N355TW
- Make and model: Beech 200BEECH
- Aircraft serial: BB521
- Engine: Pwa PT6*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: D34A22
- Condition: Mislocated
- Location: P330 Connector
- Component: Switch Assy
- Component part number: 1013840281
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE WARNING SYSTEM FAILED INITIAL TEST IAW NEW 12 MONTH INSPECTION REQUIREMENT OF MM, CHAPTER 5.  DURING SUBSEQUENT TROUBLESHOOTING, FOUND WIRE D34A22 CONNECTED TO NC TERMINAL OF ALTITUDE SWITCH S117 INSTEAD OF C TERMINAL AS SHOWN IN WDM 21-30-01 P.3.  EVIDENCE WIRING IN AREA DISTURBED PREVIOUSLY DURING AVIONICS MODIFICATIONS OR INTERIOR REFURBISHMENT.
